# SDR AALA20070833

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - PORTABLE EMERGENCY LIGHTS AT FORWARD CABIN INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
